Second Order Inductive Logic and Wilmers' Principle

Kliess, M.S. and Paris, J.B. (2014) Second Order Inductive Logic and Wilmers' Principle. Journal of Applied Logic, 12 (4). pp. 462-476.

[img] PDF
mk140306SOIL.pdf

Download (329kB)

Abstract

We extend the framework of Inductive Logic to Second Order languages and introduce Wilmers' Principle, a rational principle for probability functions on Second Order languages. We derive a representation theorem for functions satisfying this principle and investigate its relationship to the first order principles of Regularity and Super Regularity.

Item Type: Article
Uncontrolled Keywords: Universal Certainty, Second Order Logic, Inductive Logic, Probability Logic, Uncertain Reasoning
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations
MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
Depositing User: Professor Jeff Paris
Date Deposited: 04 Aug 2015
Last Modified: 20 Oct 2017 14:13
URI: http://eprints.maths.manchester.ac.uk/id/eprint/2356

Actions (login required)

View Item View Item